# SDR SWIA201332585

- Difficulty date: January 17, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N935SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7725
- Aircraft time: 26,161 hours, 22,045 cycles
- System (JASC): 5240 · Service Doors
- Part: Mechanism
- Condition: Dirty
- Location: Service Door
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EXTEND FLAP WILL NOT OPEN, CANNOT OPEN DOOR FROM OUTSIDE.  (FLT 5574)  CLEANED SERVICE DOOR OUTER HANDLE MECHANISM.
